# SDR NOCA03212

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21 AND 22 RIGHT SIDE FLOOR EMERGENCY PATH LIGHTS INOP.  REPOSITIONED LIGHTS OPS CHECK GOOD AS PER MM 33-51-05.
